Hauptnavigation

Lee/Wright/2012b: Manifold Identification in Dual Averaging Methods for Regularized Stochastic Online Learning

Bibtype Article
Bibkey Lee/Wright/2012b
Author Lee, Sangkyun and Wright, Stephen J.
Ls8autor Lee, Sangkyun
Title Manifold Identification in Dual Averaging Methods for Regularized Stochastic Online Learning
Journal Journal of Machine Learning Research
Volume 13
Pages 1705--1744
Year 2012
Projekt SFB876-C1
Url http://www.jmlr.org/papers/volume13/lee12a/lee12a.pdf



  • Impressum